# SDR REXA2013082201543

- Difficulty date: August 22, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 14,672 hours, 9,457 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SUPPORT ANGLE AT FS 280 IS CORRODED.   R & R COCKPIT FLOOR PANEL SUPPORT ANGLE IAW SRM 51-42-06 AND FAY SEALED IAW SRM 51-23-00, PN CC670-34095-3S.
